Indicated for the symptomatic relief of common cold and flu-like processes that occur with fever, mild to moderate pain, nonproductive cough (dry cough, nervous cough) and / or runny nose.
This product is no longer in stock
Each sachet contains:
Paracetamol (D.C.I.) ....................... 650.0 mg
Dextromethorphan (D.C.I.) ..... 20.0 mg HBr H2O
Chlorpheniramine (D.C.I.) ........... maleate 4.0 mg
Sucrose, titanium dioxide, citric acid, polysorbate 80, sodium citrate, lemon flavoring, yellow quinoline, Sunset Yellow (E110) and purified water.
PHARMACEUTICAL FORM AND CONTENTS
Lemon flavor granules in a container with 10 sachets of 10 g each.
Frenadol FORTE is an association of paracetamol reduces fever and relieves pain, dextromethorphan which is an effective antitussive against various forms of cough and clorfenamina that helps reduce mucus and sneezing.
symptomatic relief of common cold and flu-like processes that occur with mild to moderate pain, fever, nonproductive cough (dry cough, nervous cough), runny nose.
Hypersensitivity to any component of FORTE Frenadol. liver diseases. Asthmatic cough and respiratory failure. Treatments with MAOIs (see interactions). Do not use this medicine in children under 6 years
Consult your doctor if the cough persists for more than five days or if it is accompanied by high fever, rash or persistent headache. Do not use this medicine for chronic and due to snuff, persistent cough asthma or emphysema or where cough is accompanied by abundant secretions. Do not exceed the recommended dose.
Do not administer if treated with antidepressant medications. The administration of antidepressants MAO inhibitors and tricyclic can interact with dextromethorphan and chlorpheniramine, causing severe hypotension, excitement and fever.
Additive effects may occur with CNS depressants such as alcohol, medicines, analgesics, sedatives, tranquilizers or sleeping pills. Paracetamol may potentiate the toxicity of chloramphenicol.
It can interfere with skin tests using allergen. Discontinue medication at least 3 days before testing and inform the doctor. It may also interfere with determinations of glucose, uric acid, pancreatic function acid, 5-hydroxyindole-acetic acid (5-HIAR) in urine. Tell your doctor if you are taking this medicine.
Consult your doctor or pharmacist if you are taking any other medication.
Do not drink alcohol during treatment, as they can increase drowsiness. Frenadol FORTE should be used with caution and under medical supervision to elderly or debilitated people, patients with increased intraocular pressure (glaucoma), significant deterioration of renal function, thyroid disease, prostatic hypertrophy, obstruction of the neck of the bladder or urethral stricture , cardiovascular disease or hypertension, lung disease, anemia and diabetes. In these patients it is especially important to avoid prolonged use of Frenadol FORTE.
Warnings about excipients
This medicine contains 8.9 g of sucrose per what should be considered in patients with hereditary fructose intolerance, glucose absorption problems / galactose, sucrose-isomaltase deficiency and diabetic patients.
This medicine contains sunset yellow as an excipient. It can cause allergic reactions, including asthma, particularly in patients allergic to acetylsalicylic acid.
PREGNANCY AND LACTATION
Women who are breastfeeding should consult their doctor before taking this medicine.
Important for women:
Use of this product is not recommended during pregnancy nor in time of breastfeeding. If you are pregnant or think you may be pregnant, consult your doctor before taking this medicine. Medicine use during pregnancy can be dangerous for the embryo or fetus, and should be monitored by your doctor.
EFFECTS ON ABILITY DRIVING
Patients should not engage in activities requiring mental alertness, such as driving cars or operating machinery, as drowsiness may occur. Do not drink alcohol during treatment because it may increase drowsiness.
USE IN CHILDREN
Under medical supervision in children 6 to 12 years old. Do not use in children under 6 years.
USE IN ELDERLY
The elderly may be more sensitive to the effects of the usual adult dose, so it is recommended to reduce the dose and consult a doctor.
DOSAGE AND USE
Adults and children over 12 years old: 1 out of every 6 or 8 hours (3-4 sachets per day), preferably a dose before bedtime.
The administration of this medicine is subject to the appearance of the first symptoms. As these disappear administration should be discontinued. The medication should not be used more than 5 consecutive days. Do not exceed the recommended dose.
INSTRUCTIONS FOR THE CORRECT ADMINISTRATION OF THE PREPARATION
Pour the contents of an envelope in a glass or cup. Add, then hot water halfway and remove. You can add sugar or honey according to your preferences.
Overdose symptoms include dizziness, confusion, irritability, restlessness, nervousness, irritability, vomiting, loss of appetite, jaundice and abdominal pain. In children, state of torpor, or alterations in gait. If swallowed an overdose should quickly go immediately to a medical center or call the poison control center +34 915620420, even if no symptoms, since these, very serious, usually manifest on the third day after ingestion. overdose of acetaminophen ingestion of a single dose of more than 6 g in adults, and more than 100 mg per kg of weight in children is considered. Patients taking barbiturates or chronic alcoholics may be more susceptible to the toxicity of an overdose of paracetamol.
Treatment consists of aspiration and lavage, activated charcoal oral, intravenous administration of N-acetylcysteine in appropriate doses, and if necessary, hemodialysis. The period in which treatment offers the best guarantee of effectiveness is within 12 hours after ingestion of the overdose. In case of respiratory depression and difficulty coordinating movements, naloxone and ventilatory support. Convulsions, benzodiazepines administered I.V., or rectally, depending on age.
The most common side effect is sedation and drowsiness. It has been observed dizziness and hypotension especially in the elderly. Other side effects include gastrointestinal upset, constipation, confusion, euphoria, visual disturbances, dry mouth, and difficulty urinating. They have also been reported rashes, hives, and severe allergic reactions and blood disorders. Hepatotoxicity with high doses or prolonged treatment. The simultaneous use of alcohol during treatment may enhance the appearance of side effects. Do not drink alcoholic beverages during it.
JOHNSON & JOHNSON S.A.
Paseo de las Doce Stars, 5-7
McNeil Iberian S.L.U
Ant. Ctra. N.II, Km 32,800
28,805. Alcala de Henares. Madrid
Source: Spanish Agency for Medicines and Health Products
* All prices indicated are tax included